# SDR SWAA2015111245995

- Difficulty date: November 5, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 60,213 hours, 47,320 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645170A
- Part serial: MA20020
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 FLIGHT SPOILER DELAMINATED AT TE OF SPOILER.  R & R SPOILER IAW AMM.
